# SDR CA981202017

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Woodruff Key
- Part number: 92050179
- Condition: Worn
- Location: Lt Magneto
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WOODRUFF KEY FOUND WORN CAUSING A TIMING PROBLEM WITH THE LEFT MAGNETO.
